Hi Runner Girl,
YAY to running - I hope you can continue.
I've been on Exemestane for 2 years without any problems. The company is Actavis (aka ACT). Hopefully, it will continue this way. I noticed on the last refill that the package had a small TEVA logo. This tells me that they've purchased ACT, which scares me in that maybe the formula that has been working well for me has changed.
My oncologist forewarned me a few months ago that around now on an AI; i.e., the 2-year mark, that we need to watch for symptoms. I asked if he meant to the organs to which he replied it's to high cholesterol and blood sugar. That's exactly what showed up in my last blood test. I'm sure this won't show up for many others. Probably because it's in my family the tendency for this occurred. Other than that, no pain in the joints or muscles. I highly recommend regular exercise. In addition, as a precaution I exercise my hands and fingers every day. Friends of mine had terrible pain for the first few months on Anastrazole and Letrozole. They're feeling much better, and have been taking the meds for approximately three years.
Best wishes, Runner Girl. I hope this helps a bit in addition to info you received from others.